# SDR DALA2025072305529

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 94,500 hours, 12,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 AFT CARGO DOOR CUT OUT EDGE HAS DAMAGE ON FR 65. CORRECTIVE ACTION: BLENDED AND PAINTED AND DISPATCHED PER A330 SRM 53-41-11-283-001 DAMAGE WITHIN LIMITS. (5973393)
